# SDR SIMA200632604

- Difficulty date: November 20, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 7,289 hours, 5,473 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 601R3303318
- Part serial: 0317H6943
- Condition: Cracked
- Location: Cockpit
- Part time: 7,289 hours, 5,473 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER WINDSCREEN CRACKED.  REMOVED AND REPLACED WINDSCREEN IAW CRJ AMM 56-11-06, OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
